# SDR DALA2015010500098

- Difficulty date: January 3, 2015
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 62,642 hours, 46,156 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 879-881
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT SEAT TRACK X 22 BETWEEN BS 879-881.   REPAIRED IAW SRM 53-05, FIG 4A SHEET 1, 51-10-3 PAR 26,14,21 AND 38.
